# SDR SWIA2020020648250

- Difficulty date: January 6, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 39,171 hours, 34,590 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DOUBLER ON PASSENGER DOOR FRAME, FS349.00 STGR18L, IS CORRODED. (MARKED)   (C-CHECK) RO 2/04/2020   REMOVED AND BLENDED OUT CORROSION IS WITHIN LIMITS AT PAX DOOR FRAME DOUBLER, FS349.00 STGR18L. REF. CRJ 200 SRM, SRM(SEE DETAILS FOR CORRECTIVE ACTION)
